Article info

Download PDFPDF
Permanent renal sequelae secondary to drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by quetiapine

Authors

  1. Correspondence to Beatriz Torroba Sanz, Pharmacy Services, Clínica Universidad de Navarra, Pamplona 31008, Spain; btorrobasanz{at}gmail.com
View Full Text

Citation

Torroba Sanz B, Mendez Martínez E, Cacho Asenjo E, et al
Permanent renal sequelae secondary to drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by quetiapine

Publication history

  • Received December 7, 2019
  • Revised February 28, 2020
  • Accepted March 3, 2020
  • First published March 18, 2020.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.